# SDR WX0A071803

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK COVER LOOSE & INTERFERES WITH OPENING & CLOSING.  SECURED L2 DOOR SLIDE COVER IAW AMM 25-62-00.  ACFT OK FOR CONTINUED SERVICE.
